English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52048/87179 (60%)
Visitors : 8882167      Online Users : 219
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58790

    Title: Some properties of the first eigenvalue of the laplace operator on the spherical bands in S^2
    Authors: Shen, Chao-liang;Shieh, Chung-tsun
    Contributors: 淡江大學數學學系
    Date: 1992-01-01
    Issue Date: 2011-10-01 21:11:23 (UTC+8)
    Relation: SIAM journal on mathematical analysis 23(5), pp.1305-1308
    DOI: 10.1137/0523073
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback